# SDR ASOA02037

- Difficulty date: January 18, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N638AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120282
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 12004449001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, A CROSS FRAME WAS FOUND CORRODED AT FRAME 23 BETWEEN THE RIGHT AND CENTER BUTT STRAPS.  MAINTENANCE REMOVED AND REPLACED THE CORRODED CROSS FRAME IAW SRM 51-40-02.  (M)
